Institute of Information Theory and Automation

Publication details

Superadditive and subadditive transformations of integrals and aggregation functions

Journal Article

Greco S., Mesiar Radko, Rindone F., Šipeky L.


serial: Fuzzy Sets and Systems vol.291, 1 (2016), p. 40-53

keywords: aggregation functions, superadditive transformation, fuzzy integrals

preview: Download

abstract (eng):

We propose the concepts of superadditive and of subadditive transformations of aggregation functions acting on non-negative reals, in particular of integrals with respect to monotone measures. We discuss special properties of the proposed transforms and links between some distinguished integrals. Superadditive transformation of the Choquet integral, as well as of the Shilkret integral, is shown to coincide with the corresponding concave integral recently introduced by Lehrer. Similarly the transformation of the Sugeno integral is studied. Moreover, subadditive transformation of distinguished integrals is also discussed.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation